Home Health and wellbeing



Armidex

NatFNatF Member Posts: 4
edited May 2020 in Health and wellbeing
Hi I have been on Armidex for 6 years and I get really bad pain in my heel of my foot some
days does anyone else experience this? Also I am thinking of getting off it now due to not sleeping well but am worried about recurrence.  I have put on 10kg since I was diagnosed 6 years ago at 47 years old and worried if I don’t get off it I will gain even more weight.  Thanks for your help 

Comments

  • arpiearpie Mid North Coast, NSWMember Posts: 4,418
    Hi @NatF - welcome to the blog - I hope you are going OK! 

    I've been on Arimidex for 12 months this week, after 6 months of Exemestane & 6 weeks of Letrozole (both of which resulted in massive joint pain.)  My surgery was in Jan 2018, with Rads.

    Along with the Arimidex, I am also taking some medicinal oils that I do believe is helping relieve most 'other' side effects, including lack of sleep!   However, I HAVE had the odd 'foot/leg' pain now & then.  Usually it only lasts a number of hours, but is quite debilitating when at it is at it's peak.

    I think that most of the AIs affect our sleep one way or another - and I do believe I have put on just under 5kg since starting AIs (Arimidex in particular.) But I've also had my normal exercise regime changed with this lockdown thing, so can't wait for it all to pass, so we can get back to our regular activities!

    If you consider changing meds, I fear that your side effects may get worse?  Speak with your Onc about them.  Sometimes it is better the devil you know - but well worth either having a break from Arimidex for 4 weeks every now & then ..... or try the others & take notes on any potential side effects

    Take care xx

Sign In or Register to comment.